On the local solution of the tangential Cauchy-Riemann equations
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, p. 167-182
@article{AIHPC_1989__6_3_167_0,
     author = {Webster, Sidney M.},
     title = {On the local solution of the tangential Cauchy-Riemann equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1989},
     pages = {167-182},
     zbl = {0679.32019},
     mrnumber = {995503},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_3_167_0}
}
Webster, Sidney M. On the local solution of the tangential Cauchy-Riemann equations. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 3, pp. 167-182. http://www.numdam.org/item/AIHPC_1989__6_3_167_0/

[1] A. Andreotti, C.D. Hill and E.E. Levi, Convexity and the Hans Lewy Problem I, II, Ann. Scuola Norm. sup. Pisa, Vol. 26, 1971, pp. 325-363 and 747-806. | Numdam | Zbl 0256.32007

[2] A. Boggess, Kernels for the Tangential Cauchy-Riemann Equations, Trans. A. M. S., Vol. 262, 1980, pp. 1-49. | MR 583846 | Zbl 0489.32014

[3] R. Harvey and J. Polking, Fundamental Solutions in Complex Analysis I, II, Duke Math. Jour., Vol. 46, 1979, pp. 253-340. | MR 534054 | Zbl 0441.35043

[4] G.M. Henkin, The Lewy Equation and Analysis on Pseudoconvex Manifolds, Russ. Math. Surv., Vol. 32, No. 3, 1977, pp. 59-130 (from Uspekhi Mat. Nauk, VoL 32, No. 3, 1977, pp. 57-118). | MR 454067 | Zbl 0382.35038

[5] J.J. Kohn and H. Rossi, On the Extension of Holomorphic Functions from the Boundary of a Complex Manifold, Ann. of Math., Vol. 81, 1965, pp. 451-472. | MR 177135 | Zbl 0166.33802

[6] H. Lewy, On the Local Character of the Solution of an Atypical Linear Differential Equation in Three Variables and a Related Theorem for Regular Functions of Two Complex Variables, Ann. of Math., Vol. 64, 1956, pp. 514-522. | MR 81952 | Zbl 0074.06204

[7] I. Lieb and R. Range, Lösungsoperatoren für den Cauchy-Riemann-Komplex mit Ck-Abschätzungen, Math. Ann., Vol. 253, 1980, pp. 145-164. | MR 597825 | Zbl 0441.32007

[8] A.V. Romanov, A Formula and Estimates for Solutions of the Tangential Cauchy-Riemann Equation, Mat. Sb., Vol. 99, 1976, pp. 58-83. | MR 409872 | Zbl 0338.35066

[9] H. Skoda, Valeurs au bord pour les solutions de l'opérateur d'' dans les ouverts strictement pseudoconvex, C. R. Acad. Sci. Paris, T. 280, series A, 1975, pp. 633-636. | MR 372250 | Zbl 0302.32021

[10] S.M. Webster, A New Proof of the Newlander-Nirenberg Theorem, Math. Zeit. (to appear). | MR 999729 | Zbl 0651.32004

[11] S.M. Webster, On the Proof of Kuranishi's Embedding Theorem, Ann. Inst. H. Poincaré (ANL), Vol. 6, No. 3, 1989, pp. 183-207. | Numdam | MR 995504 | Zbl 0679.32020